# SDR AALA201805199004

- Difficulty date: May 17, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 93,422 hours, 15,043 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT AFT CABIN RIGHT HAND SIDE FAILS TEST. REPLACED AFT RIGHT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY PER MM 25-64-00.
